Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Having unprotected sex. Experiencing slight bleeding between periods. Took pills. What could be the reason?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Question
hi, my wife experienced slight bleeding this morning. It is the 14th day of her cycle.We had engaged in unprotected sex 9 days back and she had taken an emergency contraceptive pill. We are now trying to get pregnant, and had unprotected sex again 2 days back, she did not take any ecp again.She is also experiencing slight back ache.There is no bleeding anymore .What could be the reason? I am worried
Posted Tue, 28 Aug 2012 in Early Pregnancy Signs and Symptoms
 
 
Answered by Dr. Minoo Bhagia 13 minutes later
Hello

Thanks for writing to us

The bleeding must be due to the emergency pill which she took

As she has not taken emergency pill 2 days back and it is her 14th day so chances of pregnancy can be there.

Do not take any medicine for back ache till she gets her next period.

She can do hot fomentation for the backache

Best wishes

Above answer was peer-reviewed by
 
Follow-up: Having unprotected sex. Experiencing slight bleeding between periods. Took pills. What could be the reason? 8 minutes later
well can she take the medicine sysron-n 5 mg (with druf norethisterone in it) prescribed by her gynec to be taken from the 15th day of her cycle...will this medicine affect the pregnancy if she is has conceived?
 
 
Answered by Dr. Minoo Bhagia 10 minutes later
Hello

Welcome back

There is no need to take sysron as it contains nor-ethisterone and is given for irregular bleeding , withdrawal bleeding or to post pone the menses.

She can take dydrogesterone as it is a very good progesterone given for the prevention of miscarriage and given for the luteal support. it should be taken under doctor's prescription.

If this is not available then there is no need to take any other drug

Best wishes
Above answer was peer-reviewed by
 
Follow-up: Having unprotected sex. Experiencing slight bleeding between periods. Took pills. What could be the reason? 16 minutes later
thank you so much Dr. Minoo Bhagia for all your help.
 
 
Answered by Dr. Minoo Bhagia 50 minutes later
You are welcome

Best wishes once again
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor